# SDR SWAA2014040226750

- Difficulty date: March 31, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 35,194 hours, 20,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT LOOSE.  FOUND LOOSE GND CONNECTION.  CLEANED & RECONNECTED IAW SIP.
